# SDR CALA2015082894255

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 93,669 hours, 14,644 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER EXIT LIGHT INOPERATIVE, RT SIDE FUSELAGE AFT LIGHT.  RELAMPED EXTERIOR EMER EXIT LIGHT IAW AMM 33-51-06.
